# SDR FDEA201006292331

- Difficulty date: June 29, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184203
- Condition: Misinstalled
- Location: Bs 319-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENER WITH IMPROPER SPACING STA 344 STR 5L. TRIMMED OUT DAMAGED AREA DIM .750" CYLINDRICAL. FABRICATED 2EA CYLINDRICAL FREEZE PLUGS FROM 2024 T3 .112" AND .76" DIM .750". FABRICATED REPAIR DOUBLER FROM 2024 T3 .090" DIM 501/2" X 201/2". FABRICATED NEW RAIN GUTTER FROM 2024 T3 .040" DIM 57" X 13/4"   IAW EA 7-5330-135554. FABRICATED NEW L-1 DOOR SEAL DEPRESSOR FROM 2024   0 .040" DIM 271/2" X 2" IAW SRM 51-20-1 FIG 7.  INSTALLED REPAIR DOUBLER, 2EA FREEZE PLUGS, RAIN GUTTER AND SEAL DEPRESSOR IAW EA 7-5330-135554.
